Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Gunzburger, Max"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Capodaglio, Giacomo, Gunzburger, Max and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2021) Approximation of Probability Density Functions for PDEs with Random Parameters Using Truncated Series Expansions. Vietnam Journal of Mathematics, 49 (3). pp. 685-711. ISSN 2305-221X

This list was generated on Sun Jul 14 03:32:02 2024 BST.